# SDR 2008UALA03662

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 523 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE BS 523 STR 24L STATIC DISCHARGE AROUND FASTENER HOLE.  *S/D*  ACCOMPLISHED TEMP REPAIR AT GSO.  REMOVED RIVET AND ACP HFEC PER NDT MANUAL 51-00-11 PT 6 BY QC 400.  INSTALLED BLIND FASTENER IAW SRM 51-40-02 AND MM 53-30-95 PG 602.  INSP BY QC 382 ON NR D4475Z PER MM 53-30-95 PG 602.  CHERRY MAX FASTENERS NEED TO BE RE-CHECKED AT EACH C-CK AND REPLACED WITH SOLID FASTENER AT NEXT HMV.  CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR.
